# SDR GTIA0800008

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 28 hours, 16 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EXIT LIGHT DID NOT ILLUMINITE IN DTW.  FOUND LOOSE WIRE AT R2 DOOR EXIT LIGHT.  SECURED LOOSE WIRE.  OPS CHECK OK PER AMM CH 33-51-38-860-052A.
